Connect with others who understand.

sign up log in
Resources
About MyMSTeam

Connect with others who understand.

sign up log in
Resources
About MyMSTeam
Real members of MyMSTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Rituximab

Rituximab

I have developed severe anemia causing 5 blood transfusions since late April. I have had two bone marrow biopsies. The specialist team has determined it is likely my Tysabri (even though I was taken off for 5 months with no significant increase in hemaglobin). My iron is normal, just my hemaglobin that is low, 6.2 last time I went in. I am starting prednisone for 4 weeks 60 mg a day and my doctor wants me to try rituximab. Has anyone tried rituximab and if so, what was your experience?

edited, originally posted over 7 years ago
A MyMSTeam Member said:

have docs checked your colon? Many folks loose blood via their large intestines. Please make sure they check.

posted over 7 years ago
A MyMSTeam Member said:

Yes, I was on Rituxin for quite a while. It's a very good drug and has limited side effects. I actually didn't even notice any.

posted almost 7 years ago
A MyMSTeam Member said:

I had my first Rituxan infusion last week. I can start to feel my left leg again. I feel encouraged by this.

posted about 7 years ago
A MyMSTeam Member said:

After having the first infusion my next MRI show double the amt of lesion I had before it.

posted over 7 years ago
A MyMSTeam Member said:

I had a friend with ms who,had a very low CBC. Never figured out why though.

posted over 7 years ago
Already a Member? Log in